# SDR KBM2005F00181

- Difficulty date: April 14, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Aircraft time: 5,616 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550175400
- Part serial: 03074548
- Condition: Worn
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER ELECTRODE ON RT ENGINE IGNITER WORN.  (K)
